CSpace

浏览/检索结果: 共3条,第1-3条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
QUASI-OPTIMALITY OF ADAPTIVE NONCONFORMING FINITE ELEMENT METHODS FOR THE STOKES EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2011, 卷号: 49, 期号: 3, 页码: 970-991
作者:  Becker, Roland;  Mao, Shipeng
收藏  |  浏览/下载:102/0  |  提交时间:2018/07/30
adaptive finite element methods  Stokes equations  nonconforming finite element methods  convergence  optimality  
A CONVERGENT NONCONFORMING ADAPTIVE FINITE ELEMENT METHOD WITH QUASI-OPTIMAL COMPLEXITY 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2010, 卷号: 47, 期号: 6, 页码: 4639-4659
作者:  Becker, Roland;  Mao, Shipeng;  Shi, Zhongci
收藏  |  浏览/下载:103/0  |  提交时间:2018/07/30
adaptive methods  nonconforming finite elements  a posteriori error estimation  convergence rate  computational complexity  
Fast collocation methods for second kind integral equations 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2002, 卷号: 40, 期号: 1, 页码: 344-375
作者:  Chen, ZY;  Micchelli, CA;  Xu, YS
收藏  |  浏览/下载:82/0  |  提交时间:2018/07/30
fast collocation methods  Fredholm integral equations of the second kind  refinable sets  multiscale interpolation